# SDR AALA2018052989026

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 58,159 hours, 9,439 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY RIGHT FLIGHT ATTENDANT SEAT FLASHLIGHT DOES NOT ILLUMINATE GREEN WITH PRESS TO TEST BUTTON.   REPLACED THE FLASHLIGHT BATTERY. OPS CHECKED GOOD.
